Ragusa, Alfio; Zappalà, Giuseppe
Hilbert functions on Cohen-Macaulay ideals with assigned generators' degrees
Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004) , p. 99-118
Zbl 1167.13305 | MR 2076734
URL stable : http://www.numdam.org/item?id=RSMUP_2004__111__99_0

Bibliographie

[A] D. Anick, Thin Algebras of embedding dimension three, J. of Algebra, 100 (1986), pp. 235-259. MR 839581 | Zbl 0588.13013

[Au] M. Aubry, Sèrie de Hilbert d'une algébre de polynomes quotient, J. of Algebra, 176 (1995), pp. 392-416. MR 1351616 | Zbl 0836.13011

[BGM] A. Bigatti - A. V. Geramita - J. C. Migliore, Geometric consequences of extremal behaviour in a theorem of Macaulay, Trans. Amer. Math. Soc., 346 (1) (1994), pp. 203-235. MR 1272673 | Zbl 0820.13019

[F] R. Fröberg, An inequality for Hilbert series of graded algebras, Math. Scand., 56 (1985), pp. 117-144. MR 813632 | Zbl 0582.13007

[FH] A. Fröberg - J. Hollman, Hilbert series for ideals generated by generic forms, J. Symbolic Comput., 17 (1994), pp. 149-157. MR 1283740 | Zbl 0811.13006

[H] R. Hartshorne, Some examples of Gorenstein liaison in codimension three, Collect. Math., 53 (1) (2002), pp. 21-48. MR 1893306 | Zbl 1076.14065

[HL] M. Hochster - D. Laksov, The linear syzygies of generic forms, Comm. Algebra, 15 (1987), pp. 227-239. MR 876979 | Zbl 0619.13007

[HU] C. Huneke - B. Ulrich, The structure of linkage, Ann. of Math., 126 (2) (1987), pp. 277-334. MR 908149 | Zbl 0638.13003

[KMMNP] O. Kleppe - J. Migliore - R. Mirò Roig - U. Nagel - C. Peterson, Gorenstein liaison, complete intersection liaison invariants and unobstructedness, Mem. Amer. Math. Soc., 154 (2001). MR 1848976 | Zbl 1006.14018

[MM] J. Migliore -R. Mirò Roig, On the minimal free resolution of n1 11 generic forms, Trans. Amer. Math. Soc., 355, no. 1 (2003), pp. 1-36. MR 1928075 | Zbl 1053.13005

[MN] J. Migliore - U. Nagel, Lifting monomial ideals, Comm. in Alg., 28 (12) (2000), pp. 5679-5701. MR 1808596 | Zbl 1003.13005

[RZ] A. Ragusa - G. Zappalà, Partial intersection and graded Betti numbers, Beiträge zur Algebra und Geometrie, 44, no. 1 (2003), pp. 285-302. MR 1991000 | Zbl 1033.13004

[St] R. Stanley, Weyl groups, the hard Lefschetz theorem, and the Sperner property, SIAM J. Algebraic Discrete Methods, 1 (1980), pp. 168-184. MR 578321 | Zbl 0502.05004

[St1] R. Stanley, Hilbert functions of graded algebras, Adv. in Math., 28 (1978), pp. 57-83. MR 485835 | Zbl 0384.13012

[W] J. Watanabe, the Dilworth number of Artinian rings and finite posets with rank function, Commutative Algebra and Combinatorics, Advanced Studies in Pure Math. Vol. 11, Kinokuniya Co. North Holland, Amsterdam (1987), pp. 303-312. MR 951211 | Zbl 0648.13010